# SDR HEEA071927

- Difficulty date: April 2, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Nodal Arm
- Part number: 206033505101
- Part serial: RH10001
- Condition: Mismanufactured
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARM IS NOT MACHINED OUT AT INBOARD RADIUS.
